Congestal Cold & Cough Syrup – 120ml

Congestal Cold & Cough Syrup – 120ml

44,00 EGP

Add to Wishlist
Add to Wishlist
SKU: 2116 Category: Brand:
Guaranteed Safe Checkout

Ingredients & Concentrations: Paracetamol 650 mg + Chlorpheniramine Maleate 1 mg + Pseudoephedrine HCl 15 mg + Dextromethorphane 4.5 mg
How to use: 5 ml 3 times daily after meals

.pro-attr
.attr_title, .attr_val
.attr_title

Brand:
Sigma

On Sale:
No

Weight:
0

Short Description:
Paracetamol 650 mg + Chlorpheniramine Maleate 1 mg + Pseudoephedrine HCl 15 mg + Dextromethorphane 4.5 mg

Product Indication(s):
Allergic rhinitis;Allergy;Cold symptoms;Cough;Dry cough;Fever;Flu symptoms;Nasal allergy;Nasal congestion;Pain

Product Ingredient(s):
Paracetamol (Acetaminophen);Chloropheniramine maleate ;Dextromethorphan ;Pseudoephedrine

Product Functions:
Antipyretic;Analgesic;Antitussive;Cough suppressant;Nasal decongestant;Anti-allergic;Antihistamine

Type of Product:
Self care (OTC)

Product form:
Syrup

Units Per Pack:
1

Count per Pack:
120

Product Origin:
Local

Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.

Caution Warnings:
Keep Away from Children & Pets

Size:
19

Reviews

There are no reviews yet.

Be the first to review “Congestal Cold & Cough Syrup – 120ml”

Your email address will not be published. Required fields are marked *

Shopping Cart
en_USEnglish
Powered by TranslatePress
Scroll to Top